Noise and the ear

We only have one pair of ears, and they have to last us a lifetime. They are remarkable organs that allow us to hear, and we must take care that the sounds that we expose ourselves to will not cause them harm. Read more

Resources for veterans

Sources of support for veterans of the UK armed forces. Read more

Veterans Hearing Fund

The Veterans Hearing Fund (VHF) provides support to veterans who acquired hearing loss during Service where there is a wellbeing need that can not be met through statutory services. Read more

How to choose a counsellor

Many people with tinnitus find counselling helpful. But how do you choose the right person? The National Counselling Society have this advice. Read more

Other resources

Sometimes, people have problems or issues which, whilst contributing to their tinnitus distress, we cannot help them with. Here are some contacts and websites which may be more appropriate sources of support and information. Read more

Tinnitus services

If you decide to seek medical help for your tinnitus, you may see various health professionals. This information helps explain who everyone is. Read more

Flying and the ear

Some people with hearing loss or tinnitus worry about travelling on a plane. Here we address common questions and concerns. Read more

Drugs and tinnitus

Many people with tinnitus worry that certain drugs or medicines may have caused their tinnitus. Read more

Socialising with tinnitus

Socialising with tinnitus can be challenging. Nic Wray has some tips when going out and about Read more

Tinnitus and pregnancy

Sandra Smith discusses why tinnitus appears more common at this time. Read more

Information for musicians: reducing the risk of tinnitus

Loud music can affect your hearing. Rory Hanna explains how you can protect yourself, reducing the risk of hearing damage and tinnitus. Read more

Betahistine (Serc) and tinnitus

Betahistine (Serc) is a popular medicine prescribed to treat a variety of complaints. Here, John Phillips discusses its use in people with tinnitus. Read more